| Model Number |
DRIVER SHAFT, T-15, SHORT |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 04/15/2025, it was reported by a sales representative via (b)(4) that an ar-9545-t15-01 driver shaft head was twisted and did not engage properly.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the drive geometry at the distal end of the shaft was twisted.Functional testing was not performed due to the damage to the device.The most likely cause is attributed to user error of the device due to over-torquing/over-engaging the driver within the screw head.